Provably secure server-aided verification signatures

Wu, Wei, Mu, Yi, Susilo, Willy and Huang, Xinyi 2011, Provably secure server-aided verification signatures, Computers & mathematics with applications, vol. 61, no. 7, pp. 1705-1723, doi: 10.1016/j.camwa.2011.01.036.

Attached Files
Name Description MIMEType Size Downloads

Title Provably secure server-aided verification signatures
Author(s) Wu, Wei
Mu, Yi
Susilo, Willy
Huang, Xinyi
Journal name Computers & mathematics with applications
Volume number 61
Issue number 7
Start page 1705
End page 1723
Total pages 19
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2011-04
ISSN 0898-1221
Keyword(s) server-aided verification
provably secure
digital signatures
Language eng
DOI 10.1016/j.camwa.2011.01.036
Field of Research 109999 Technology not elsewhere classified
Socio Economic Objective 970110 Expanding Knowledge in Technology
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2011, Elsevier
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 7 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 58 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 13 Jun 2014, 12:13:33 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact